# SDR SWAA2022042085165

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23. / [01] FWD CARGO BAY; AFT SHIELD ON UPPER SURFACE CORRODED NO HAVE ENTRIES ALLOWABLE DAMAGE IN SRM; MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 ITEM 9.C.;[02] REMOVED AFT SHIELD AT FWD CARGO BAY LOCATED BTW BS 492.4 - BS.500A IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED AFT SHIELD WITH P/N 143A8126-31; LOT. 1484884-1. LOCATED AND DRILLED NEW PART BTW BS.492.4 - BS. 500A IAW SRM 51-40-05-0G-0; DWG# 1430080.;[05] RECEIVED AFT SHIELD WITH P/N 143A8126-31; LOT. 1484884-1. LOCATED AND DRILLED NEW PART BTW BS.492.4 - BS. 500A; RBL.23 WL 156. IAW SRM 51-40-05-0G-0; DWG# 1430080.;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;[07] ENAMEL AND C.I.C. ACCOMPLISHED IN CUSTOMER CARD TTG8Q004FB92. OK TO INSTALL.;[08] OK TO INSTALL;[09] INSTALLED AFT SHIELD WITH P/N 143A8126-31; LOT. 1484884-1. BTW BS.492.4 - BS. 500A; RBL.23 WL 156. IAW SRM 51-40-02-0G-0; DWG# 1430080.;[10] RII INSPECTION COMPLETE;[11] INSPECTION COMPLETE
